# SDR SWAA2023121119672

- Difficulty date: November 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP ON SEVERAL POSITIONS (10EA) 2023-694085<[01] REPLACED PHOTOLUMINESCENT STRIP ON SEVERAL POSITIONS (10EA) IAW BOEING 737-700 AMM 33-51-15-400-802;[02] REPLACED PHOTOLUMINESCENT STRIP ON SEVERAL POSITIONS (10EA) IAW BOEING 737-700 AMM 33-51-15-400-802
